Publications and Preprints

Articles

  • (with Walter Gubler and Joseph Rabinoff) Tropical Skeletons. In: Annales de l'Institut Fourier 67 (2017), 1905-1961.
  • (with Dustin Cartwright, Mathias Häbich and Bernd Sturmfels) Mustafin Varieties. Sel. Math. New Ser. 17 (2011), 757–793.
  • Vector bundles on curves over Cp. In: L. Weng, I. Nakamura (eds): Arithmetic Geometry and Number Theory. Series on Number Theory and Its Applications Vol. 1. World Scientific (2006), 47-64.
  • (with Christopher Deninger) Line bundles and p-adic characters. In: G van der Geer, B. Moonen, R. Schoof (eds): Number Fields and Function Fields - Two Parallel Worlds. Birkhäuser Progress in Mathematics 239, (2005), 101-131.
  • Arakelov intersection indices of linear cycles and the geometry of buildings and symmetric spaces. Duke Math. J. 111 (2002), 319-355.
  • Non-archimedean intersection indices on projective spaces and the Bruhat-Tits building for PGL. Ann. Inst. Fourier 51 (2001), 1483-1505.
  • Compactification of the Bruhat-Tits building of PGL by lattices of smaller rank. Documenta Math. 6 (2001), 315-342.
  • Local heights on abelian varieties and rigid analytic uniformization. Documenta Math. 3 (1998), 301-319.
  • On Grothendieck's pairing of component groups in the semistable reduction case. J. reine angew. Math. 486 (1997), 205-215.
  • Local heights on abelian varieties with split multiplicative reduction. Compositio Math. 107 (1997), 289-317.
  • Local heights on Mumford curves. Math. Ann. 306 (1996), 819-831.


Books

  • Facettenreiche Mathematik (Hrsg: Katrin Wendland, Annette Werner). Vieweg+Teubner 2011.

  • Elliptische Kurven in der Kryptographie. Springer Verlag 2002.

 For a general audience